Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 8, 2014Peach County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 8, 2014, 6:39 PM EDT for Peach County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 6:39 PM EDT (22:39 UTC)
Expired
Jun 8, 2014, 7:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Peach County, GA

The radar

The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WWUS82 KFFC 082239
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT SUN JUN 8 2014

GAZ081-094-082315-
639 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PEACH AND
CRAWFORD COUNTIES UNTIL 715 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF FRIENDSHIP TO HORNS...
MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND CRAWFORD COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HORNS...FRIENDSHIP...LEE POPE...
JACK BROWN ESTATES...FORT VALLEY...NAKOMIS...POWERVILLE...BYRON...
MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3251 8393 3250 8402 3253 8400 3256 8405
      3262 8407 3264 8406 3266 8409 3272 8395
      3279 8386 3272 8380 3268 8371 3265 8372
      3253 8372 3253 8375 3250 8375 3251 8379
      3245 8380 3244 8382
TIME...MOT...LOC 2239Z 325DEG 20KT 3273 8384 3265 8390
          3262 8404

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 8, 3:12 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 8, 3:12 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT SUN JUN 8 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
IN THE WAKE OF THE SHORTWAVE THAT PUSHED THROUGH AND BROUGHT ALL THE
CONVECTION TO THE AREA OVERNIGHT AND EARLY THIS MORNING...WEAK
RIDGING HAS BUILT IN ALOFT AGAIN WITH SLIGHTLY DRIER DEWPOINTS
FILTERING IN ESPECIALLY ACROSS NORTH GEORGIA. THIS TREND WILL
CONTINUE WITH WEAK LAGGING FRONT PUSHING INTO THE AREA THIS
AFTERNOON AND EVENING. CONVECTION IS ONCE AGAIN SLOW TO FIRE THIS
AFTERNOON BUT EXPECT THAT IT WILL START PICKING UP SHORTLY...
ESPECIALLY ACROSS SOUTHERN AND WESTERN ZONES WHERE INSTABILITY IS
HIGHER AND INFLUENCE OF THE FRONT WILL BE FELT A LITTLE BETTER.
ANOTHER ROUND OF CONVECTION CURRENTLY FIRING ACROSS THE LOWER
MISSISSIPPI VALLEY SHOULD WEAKEN TONIGHT BUT THE REMNANTS WILL
LIKELY PUSH INTO NORTH GEORGIA LATE OVERNIGHT AND EARLY MONDAY...SO
HAVE INCREASED POPS ACROSS NORTHERN ZONES ACCORDINGLY. UPPER RIDGE
PUSHES A LITTLE FURTHER EAST PLACING THE SOUTHEAST AND TENNESSEE
VALLEY INTO SOUTHWEST FLOW ALOFT AHEAD OF ANOTHER...STRONGER...
SYSTEM DEVELOPING IN THE PLAINS MONDAY NIGHT.

LOWS TONIGHT ESPECIALLY IN NORTH GEORGIA...BEHIND THE FRONT BUT
AHEAD OF REMNANT CONVECTION THAT SHOULD PUSH IN CLOSER TO SUNRISE...
WILL BE QUITE A BIT COOLER THAN THE PAST FEW NIGHTS. THE REST OF THE
AREA SHOULD SEE SIMILAR TEMPS TO LAST NIGHT /THOUGH TEMPS DID GET
COOLER THAN FORECAST LAST NIGHT/...BUT GENERALLY FAIRLY CLOSE TO
SEASONAL AVERAGES EXCEPT AGAIN UP IN NORTHERN ZONES.

TDP

.LONG TERM /TUESDAY THROUGH SUNDAY/...

FOR NOW...WEDNESDAY LOOKS LIKE THE BEST DAY FOR CONVECTION AS A
STRONG SHORTWAVE MOVES ACROSS THE CWFA AHEAD OF AN APPROACHING
500MB TROUGH. ATMOS SHOULD BE SOMEWHAT UNSTABLE AT THE
SURFACE...SO THE COOLER TEMPERATURES ALOFT WILL HELP SUSTAIN
CONVECTION. HOWEVER...SINCE THE MODELS TYPICALLY HAVE TROUBLE
RESOLVING SHORTWAVE ENERGY THIS FAR OUT...THE TIMING WILL BE HARD
TO NAIL DOWN. HAVE RAISED POPS ACROSS THE ENTIRE CWFA TO LIKELY.

THE TROUGH BEGINS TO SHIFT OFFSHORE LATER THURSDAY INTO FRIDAY.
SYNOPTIC MODELS ARE PROGGING A LEE TROUGH TO DEVELOP ACROSS NE/E GA
FOR THE REMAINDER OF THE WEEK. THIS FEATURE COULD HELP TO
INITIATE/FOCUS PRECIP.

&&

AVIATION...
18Z UPDATE...
VFR THIS AFTERNOON WITH SCT-BKN CU 4-5KFT EXPECTED. ISOLATED TSRA
STILL POSSIBLE ESPECIALLY FOR SOUTHERN TAFS BUT REMOVED TEMPO FROM
NORTHERN TAFS...NOT ENOUGH CONFIDENCE. SHOULD BE MAINLY VFR
TONIGHT WITH ANOTHER ROUND OF TSRA ON MONDAY...POSSIBLY MORE NORTH
WITH INFLUENCE OFF UPPER SYSTEM. WINDS GENERALLY W THROUGH THE
PERIOD.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON OCCURRENCE OF CONVECTION...LOW ON IMPACTS TO ATL.
HIGH ON ALL OTHER ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  89  69  92 /  20  30  20  40
ATLANTA         70  87  71  88 /  20  30  20  40
BLAIRSVILLE     58  81  63  84 /  20  30  30  40
CARTERSVILLE    65  85  68  88 /  20  30  20  40
COLUMBUS        72  91  72  89 /  30  30  20  30
GAINESVILLE     67  85  69  88 /  20  30  20  40
MACON           70  92  70  92 /  30  30  10  30
ROME            65  85  68  87 /  20  40  30  40
PEACHTREE CITY  67  88  67  88 /  30  30  20  40
VIDALIA         72  92  74  94 /  40  30  10  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TDP
LONG TERM....NLISTEMAA
AVIATION...TDP
Hazardous weather outlook, Jun 8, 3:33 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SUN JUN 8 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
333 PM EDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
GEORGIA THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BECOME
STRONG...PRODUCING GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING
STRIKES. THERE IS ALSO SOME POTENTIAL FOR ISOLATED SEVERE
THUNDERSTORMS MAINLY SOUTH. ANY SEVERE THUNDERSTORM THAT DEVELOPS
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. AN
APPROACHING UPPER LEVEL LOW PRESSURE TROUGH WILL HELP ENHANCE
THUNDERSTORM DEVELOPMENT ACROSS THE AREA WEDNESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 8, 5:49 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SUN JUN 8 2014

GAZ098-082215-
549 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TREUTLEN COUNTY
UNTIL 615 PM EDT...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZAIDEE...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TREUTLEN COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE FIVE POINTS AND ZAIDEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3237 8241 3236 8241 3235 8243 3234 8248
      3234 8249 3233 8253 3244 8260 3248 8252
      3239 8239
TIME...MOT...LOC 2149Z 324DEG 14KT 3242 8253
Special weather statement, Jun 8, 5:52 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT SUN JUN 8 2014

GAZ078-082230-
552 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HARRIS COUNTY
UNTIL 630 PM EDT...

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF MULBERRY GROVE...MOVING
SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARRIS COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MULBERRY GROVE...CATAULA AND ELLERSLIE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3273 8502 3277 8497 3266 8469 3259 8469
      3259 8470 3258 8490 3260 8491 3261 8494
TIME...MOT...LOC 2153Z 316DEG 28KT 3271 8496
Special weather statement, Jun 8, 6:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT SUN JUN 8 2014

GAZ066-067-082245-
608 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP AND
MERIWETHER COUNTIES UNTIL 645 PM EDT...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HILLCREST...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HILLCREST...
HARRISONVILLE...LOUISE...SAINT MARKS...MOUNTVILLE...BIG SPRINGS...
ODESSADALE AND STOVALL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3311 8471 3292 8486 3312 8507 3318 8501
TIME...MOT...LOC 2208Z 316DEG 25KT 3313 8499
Special weather statement, Jun 8, 6:18 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT SUN JUN 8 2014

GAZ105>108-082245-
618 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX...
PULASKI...CRISP AND DOOLY COUNTIES UNTIL 645 PM EDT...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF TIPPETTVILLE...MOVING SOUTH
AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
PULASKI...CRISP AND DOOLY COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE MOCK SPRINGS...PINEVIEW...
FINLEYSON...TIPPETTVILLE...PLEASANT VIEW...POPE CITY...TREMONT...EAST
CRISP...PITTS...ROCHELLE...WENONA AND SEVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3197 8333 3187 8376 3219 8378 3224 8356
TIME...MOT...LOC 2218Z 343DEG 27KT 3213 8368
Special weather statement, Jun 8, 6:27 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT SUN JUN 8 2014

GAZ078-079-089>091-082300-
627 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...
MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 700 PM
EDT...

AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDLAND...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES
THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MIDLAND...ELLERSLIE...FLAT ROCK...UPATOI...EELBECK/WEST FORT
BENNING...BOX SPRINGS...MARION ESTATES AND JUNIPER. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3236 8464 3255 8492 3266 8480 3255 8448
TIME...MOT...LOC 2227Z 306DEG 13KT 3258 8477
Special weather statement, Jun 8, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT SUN JUN 8 2014

GAZ081-094-082315-
639 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PEACH AND
CRAWFORD COUNTIES UNTIL 715 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF FRIENDSHIP TO HORNS...
MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND CRAWFORD COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HORNS...FRIENDSHIP...LEE POPE...
JACK BROWN ESTATES...FORT VALLEY...NAKOMIS...POWERVILLE...BYRON...
MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3251 8393 3250 8402 3253 8400 3256 8405
      3262 8407 3264 8406 3266 8409 3272 8395
      3279 8386 3272 8380 3268 8371 3265 8372
      3253 8372 3253 8375 3250 8375 3251 8379
      3245 8380 3244 8382
TIME...MOT...LOC 2239Z 325DEG 20KT 3273 8384 3265 8390
          3262 8404

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:18 PM EDTSpecial Weather StatementFFCChattooga, Walker57 min
Jun 8, 12:07 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon, Haralson, Polk, Walker and 1 more38 min
Jun 8, 12:38 AM EDTSpecial Weather StatementFFCBartow, Carroll, Cobb, Douglas, Floyd, Gilmer and 7 more52 min
Jun 8, 1:22 AM EDTSpecial Weather StatementFFCBartow, Carroll, Cherokee, Clayton, Cobb, Coweta and 14 more53 min
Jun 8, 1:50 AM EDTSpecial Weather StatementFFCHarris, Troup40 min
Jun 8, 2:11 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Forsyth, Fulton and 8 more49 min
Jun 8, 2:48 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster42 min
Jun 8, 3:00 AM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Monroe, Morgan and 7 more45 min
Jun 8, 3:04 AM EDTSpecial Weather StatementFFCBanks, Hall, Towns, White41 min
Jun 8, 3:18 AM EDTSpecial Weather StatementFFCDooly, Schley, Sumter57 min
Jun 8, 3:25 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Monroe, Peach, Upson50 min
Jun 8, 4:01 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Peach, Sumter44 min
Jun 8, 4:17 AM EDTSpecial Weather StatementFFCBaldwin, Bleckley, Jones, Twiggs, Wilkinson43 min
Jun 8, 4:28 AM EDTSpecial Weather StatementFFCDodge, Pulaski, Wilcox47 min
Jun 8, 4:31 AM EDTSpecial Weather StatementFFCWilkes44 min
Jun 8, 4:59 AM EDTSpecial Weather StatementFFCDodge, Emanuel, Glascock, Jefferson, Johnson, Laurens and 6 more61 min
Jun 8, 5:22 AM EDTSpecial Weather StatementFFCWilkes38 min
Jun 8, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee31 min
Jun 8, 3:29 PM EDTSpecial Weather StatementFFCChattahoochee31 min
Jun 8, 3:57 PM EDTSpecial Weather StatementFFCMarion, Schley33 min
Jun 8, 4:04 PM EDTSevere Thunderstorm WarningFFCStewart26 min
Jun 8, 4:29 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 8, 4:42 PM EDTSpecial Weather StatementFFCWebster33 min
Jun 8, 4:52 PM EDTSpecial Weather StatementFFCChattahoochee23 min
Jun 8, 4:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart34 min
Jun 8, 5:28 PM EDTSpecial Weather StatementFFCChattahoochee47 min
Jun 8, 5:31 PM EDTSpecial Weather StatementFFCHeard29 min
Jun 8, 5:49 PM EDTSpecial Weather StatementFFCTreutlen26 min
Jun 8, 5:52 PM EDTSpecial Weather StatementFFCHarris38 min
Jun 8, 6:08 PM EDTSpecial Weather StatementFFCTroup37 min
Jun 8, 6:18 PM EDTSpecial Weather StatementFFCCrisp, Wilcox27 min
Jun 8, 6:27 PM EDTSpecial Weather StatementFFCMuscogee33 min
Jun 8, 6:50 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Monroe25 min
Jun 8, 7:24 PM EDTSpecial Weather StatementFFCWilcox36 min
Jun 8, 7:31 PM EDTSpecial Weather StatementFFCTaylor29 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.